# SDR 9503211149

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7603 · Power Lever
- Part: Pwr Lever Cable
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING (AMS), THE NR 2 ENGINE POWER LEVER COULD NOT BE RETARDED AND THE ENGINE WAS SHUT DOWN DURING ROLLOUT.  THE POWER LEVER CABLE WAS CLEANED, LUBRICATED, AND OPERATION CHECKED OK.
